Integrability of Rees-Stanojević sums

Ram, Babu: Integrability of Rees-Stanojević sums. In: Acta scientiarum mathematicarum, (42) 1-2. pp. 153-155. (1980)

[img] Cikk, tanulmány, mű

Download (779kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 153-155
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 155. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item